# SDR DALA2014082804852

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23L BETWEEN BS 1287-1322.  CORROSION REMOVED IAW SRM 51-10-3, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  SECTION OF LONGERON WAS REMOVED IAW SRM 53-02 FIG 18, DRILLED AND TRIMED IAW SRM 53-02, FIG 18,  TREATED AND PAINTED IAW SRM 51-10-3, AND INSTALLED IAW SRM 53-02, FIG 18.
